Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Quantisation of derived Lagrangians
2405

Jonathan P Pridham

Positivity and the Kodaira embedding theorem
2491

Lei Ni and Fangyang Zheng

Optimal destabilization of K–unstable Fano varieties via stability thresholds
2507

Harold Blum, Yuchen Liu and Chuyu Zhou

Classifying sections of del Pezzo fibrations, II
2565

Brian Lehmann and Sho Tanimoto

The structure of submetries
2649

Vitali Kapovitch and Alexander Lytchak

On the existence of minimal hypersurfaces with arbitrarily large area and Morse index
2713

Yangyang Li

On the coniveau of rationally connected threefolds
2731

Claire Voisin

Equations of linear subvarieties of strata of differentials
2773

Frederik Benirschke, Benjamin Dozier and Samuel Grushevsky

A global Weinstein splitting theorem for holomorphic Poisson manifolds
2831

Stéphane Druel, Jorge Vitório Pereira, Brent Pym and Frédéric Touzet

Publication of this issue is now complete.